# SDR USAA960563

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947.5
- Part time: 41,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION .5 INCH BY 6 INCH AT STATION 947.5 FLOOR BEAM.  REPAIRED T-CAP, DOUBLERS AND REPAIR ANGLES.  REPAIRED PER TR 53-10-05C.  SUBMITTER STATES, CORROSION ATTRIBUTED TO CHEMICAL SPILL.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
